# SDR KPVA20072

- Difficulty date: February 14, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N979HA
- Make and model: Dhav DHC8103
- Aircraft serial: 373
- Aircraft time: 28,143 hours, 32,843 cycles
- Engine: Pwa PW121
- Engine time: 24,373 hours, 28,916 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 78634114
- Part serial: M80031
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE FAILED TO PRODUCE SUFFICIENT POWER ON THE TAKEOFF ROLL.  REMOVE AND REPLACED NR 1 ENGINE HMU IAW PRATT & WHITNEY MM CHAPTER 72, 72-01-40 PAR 5.  OPERATIONAL AND LEAK CHECK GOOD.
